MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION FREESTYLE AORTIC ROOT BIOPROSTHESIS; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION FREESTYLE AORTIC ROOT BIOPROSTHESIS; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 995CS
Medical Device Problem Codes Calcified (1077); Occlusion Within Device (1423)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758); Congestive Heart Failure (1783)
Date of Event 02/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that seven years and seven months post implant of this 25mm aortic bioprosthetic valve, the valve was removed and replaced with a 27mm bioprosthetic valve.The reason for replacement was reported as aortic sclerosis, aortic stenosis and class four congestive heart failure.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
FREESTYLE AORTIC ROOT BIOPROSTHESIS
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7393502
Report Number2025587-2018-00760
Device Sequence Number16401525
Product Code LWR
UDI-Device Identifier00681490219150
UDI-Public00681490219150
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P970031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2015
Device Model Number995CS
Device Catalogue Number995CS25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2018
Supplement Date Received by Manufacturer04/04/2018
Initial Report FDA Received Date04/03/2018
Supplement Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight115